Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5702182, 11 pages
http://dx.doi.org/10.1155/2016/5702182
Research Article

Adaptive Finite-Time Stabilization of High-Order Nonlinear Systems with Dynamic and Parametric Uncertainties

Institute of Automation, Qufu Normal University, Shandong 273165, China

Received 1 May 2016; Accepted 31 July 2016

Academic Editor: Ricardo Aguilar-López

Copyright © 2016 Meng-Meng Jiang and Xue-Jun Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng-Meng Jiang and Xue-Jun Xie, “Adaptive Finite-Time Stabilization of High-Order Nonlinear Systems with Dynamic and Parametric Uncertainties,” Mathematical Problems in Engineering, vol. 2016, Article ID 5702182, 11 pages, 2016. https://doi.org/10.1155/2016/5702182.